Second regularized trace of a differential operator with second order unbounded operator coefficient given in a finite interval

Creative Commons License

Bakşi Ö., Karayel S., Sezer Y.

Operators and Matrices, vol.11, pp.735-747, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 11
  • Publication Date: 2017
  • Doi Number: 10.7153/oam-11-50
  • Journal Name: Operators and Matrices
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.735-747
  • Keywords: Hilbert space, kernel operator, regularized trace, resolvent, spectrum, FORMULA
  • Yıldız Technical University Affiliated: Yes


In this work, we establish a formula for the second regularized trace of a second order differential operator with unbounded operator coefficient given in a finite interval.